MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12673-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that bilateral suture placement in the right and left common femoral arteries (rcfa and lcfa) with four proglide devices (three in the rcfa and one in the lcfa) using the pre-close technique prior to transcatheter aortic valve replacement (tavr) interventional procedure.Reportedly, three proglide devices were placed in the rcfa; however, two of the three proglide devices failed.The tavr procedure was completed.Manual compression was applied to achieve hemostasis for 20 minutes; however, right leg and foot pulses were absent/occluded.The method used to treat the occlusion was not provided.Additionally, one proglide device was placed in the lcfa but that device also failed.The tavr procedure was completed.The method used to achieve hemostasis was not provided.There was no adverse patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record review was performed and revealed no indication of a product quality issue.A review of the corrective and preventive actions (capa) review was not performed because a specific failure mode for this complaint was not provided.Additionally, a review of the complaint history was not performed as a similarity could not be determined.Based on the information provided, a definitive cause for the reported unspecified device issue could not be determined.A conclusive cause for the reported patient effect of serious injury/ illness/ impairment, and the relationship to the product, if any, cannot be determined.The patient effect of occlusion is listed as potential adverse event associated with use of vessel closure devices.There is no indication of a lot of specific product quality issue with respect to the design, manufacture, or labeling of the device.B3: estimated date.The additional device referenced in b5 is filed under a separate medwatch report number.

Brand Name
PERCLOSE PROGLIDE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25546756
Report Number2024168-2026-02450
Device Sequence Number10763116
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)271130(10)6010542
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number6010542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale